# SDR 21GA20230125002

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 102,446 hours, 37,481 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 102,446 hours, 37,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH KEEL BEAM LOWER CHORD BETWEEN STA 959 & 969.5 BETWEEN STA 1000 & 1017.5 LBL 9.5.
